ADVERTISEMENT

Q. What medications can I take for my severe scrotum pain?

Answered by
Dr. Samer S J Altawil
and medically reviewed by Dr. Lochana
This is a premium question & answer published on Nov 02, 2020 and last reviewed on: May 13, 2021

Hi doctor,

My scrotum pains severely. Kindly suggest some medicines.

#

Hi,

Welcome to icliniq.com.

Scrotal pain can be mild or moderate or severe. Kindly mention your condition of pain. The cause of scrotal pain needs to be identified and doing an ultrasound helps in having an accurate diagnosis. The first possibility is testicular torsion which needs an emergency operation. The other cause can be abscess pus collection. It needs antibiotic treatment. You can take Augmentin 625 mg (Amoxicillin with Clavulanic acid) thrice daily for two weeks and surgical drainage. The other cause can be varicocele. In this condition, pain is mild and it requires treatment depending on the grade diagnosed on ultrasound. For pain, you can take tablet Brufen 400 mg thrice daily. You need to do an ultrasound soon to know whether you need an emergency operation. The other cause can be epididymo-orchitis. You can take tablet Augmentin 625 mg thrice daily and Brufen 400 mg thrice daily for a week. Kindly do an ultrasound and send me the reports soon.


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
What is the management for erectile dysfunction with grade 1 varicocele?

.. testosterone levels are on the lower side. But the semen analysis is good. So do not take hormone replacement now. If you take testosterone supplementation, chances of decreased sperm count are there. Grade one varicocele does not require treatmen...   Read full

What could the pain in my scrotum in the spermatic cord region be?

This month, I had pain in my scrotum in the right spermatic cord region above the testicle ... A week ago, I had masturbation and I had pain at the same place in the scrotum ...   Read full

Getting stomach pain and cramps during masturbation. Is that normal?

.. understand your concern for your symptoms. The cramps, and pain during and after masturbation can be due to, 1. Renal calculi, do you have any abdominal pain? 2. Urinary tract infection may be a reason. Do you have burning or increased urination? ...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Managing Diabetes During Festive Season
All the festivals are indirectly a danger sign for diabetic patients. Read this article to know more about how to handle...  Read more»
What You Should Eat and Drink for A Healthy Life!!
Food is essential for our survival, and what we eat definitely impacts our health. We can easily reduce the risk of many...  Read more»
What Is ADHD and How Is It Managed?
This article discusses ADHD, whether it is a real condition, features of ADHD, how to recognize and manage this common c...  Read more»

Ask your health query to a doctor online?

Ask an Urologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.